# SDR SPAA0000005

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CARGO PIT FLOOR SUPPORT, BS 500 AT S-28R, HAD CORROSION AT ANCHOR NUT HOLE.  THE DAMAGED AREA WAS REPAIRED PER B-737 SRM 53-10-5, FIGURE 6.
